mgr Barbara Łupińska : Publikacje

  1. R. Jankowski, M. Nockowska-Rosiak, E. Schmeidel, B. Łupińska
    Monotonic solutions of a higher-order neutral difference system
    Discrete Contin. Dyn. Syst. (B) (2017), (to appear).
  2. T. Odzijewicz, E. Schmeidel, B. Łupińska
    Some properties of generalized fractional integrals and derivatives
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2016), Rhodes, Greece, Sep 19-25, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. E. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1863, (publ. by) American Institute of Physics, 2017, pp. 1-4, (article identifier 140010).
    DOI10.1063/1.4992317
  3. T. Odzijewicz, E. Schmeidel, B. Łupińska
    On the solutions to a generalized fractional Cauchy problem
    Appl. Anal. Discrete Math. 10 (2016), no. 2, 332-344.
    DOI10.2298/AADM161005023L
  4. J. Diblik, M. Ruzickova, J. Zonenberg, B. Łupińska
    Boundedness and unboundedness of non-oscillatory solutions of a four-dimensional nonlinear neutral difference system
    Adv. Difference Equ. 2015 (2015), no. 319, 1-11.
    DOI10.1186/s13662-015-0662-9
  5. B. Pietruczuk
    Asymptotic integration of the second order differential equation, resonance effect
    Differential and Differrence Equations and Applications '14, Jun 23-27, Department of Mathematics, University of Zilina; Union of Slovak Mathematicians and Physicists, branch Zilina (conf. org.) (M. Růžičková Ed(s).), Tatra Mt. Math. Publ. vol. 63, (publ. by) Slovak Acad. Sci., Bratislava, 2015, pp. 223-235.
    DOI10.1515/tmmp-2015-0034
  6. E. Schmeidel, J. Zonenberg, B. Łupińska
    Asymptotic properties of solutions of neutral type difference system with delays
    Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2015, pp. 293-301.
    DOI10.1007/978-3-319-18212-4_22
  7. M. Zdanowicz, B. Łupińska
    Existence of bounded solution of fourth order difference equations
    TRANSCOM 2015 Proceedings, Section 8, Natural Sciences (Applied Mathematics), Social Sciences, Jun 22-24, University of Zilina (conf. org.) (Z. Gašová, M. Mokryš Ed(s).), TRANSCOM Proceedings , (publ. by) EDIS - Publishing Institution of the University of Zilina, Slovakia, 2015, pp. 35-38.
  8. J. Zonenberg, B. Łupińska
    Non-oscillatory solutions of a neutral difference system
    TRANSCOM 2015 Proceedings, Section 8, Natural Sciences (Applied Mathematics), Social Sciences, Jun 22-24, University of Zilina (conf. org.) (Z. Gašová, M. Mokryš Ed(s).), TRANSCOM Proceedings , (publ. by) EDIS - Publishing Institution of the University of Zilina, Slovakia, 2015, pp. 95-99.
  9. B. Pietruczuk
    Asymptotic Integration of Linear Third-order Differential Equation
    Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland, Jun 30 - Jul 6, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odesskii, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2014, pp. 209-214.
    DOI10.1007/978-3-319-06248-8_17
  10. B. Pietruczuk
    Resonance Phenomenon for Potentials of Wigner-von Neumann Type
    Geometric Methods in Physics, XXXI Workshop, Białowieża, Poland, Jun 24-30, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odesski, A. Odzijewicz, M. Schlichenmaier, Th. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2013, pp. 203-207.
    DOI10.1007/978-3-0348-0645-9_19
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .